FAQ
Log In
Wednesday 25th January 2017
News
 › 
 › 

Warning about diabetes injections

10th February 2012

Experts writing in the New England Journal of Medicine have called for better medical advice for people with diabetes after a patient developed two fatty areas in his stomach.

The patient had been told to inject his life-saving insulin jabs into two areas of his stomach to control his blood-sugar levels but had not realised he needed to rotate the injection site around different parts of his body because the hormone insulin encourages the build-up of soft fatty swellings - known as lipohypertrophy - within the layers of the skin.

 

Share this page

Comments

There are no comments for this article, be the first to comment!


Post your comment

Only registered users can comment. Fill in your e-mail address for quick registration.

Your email address:

Your comment will be checked by a Healthcare Today moderator before it is published on the site.

Article Information

Title: Warning about diabetes injections
Author: Mark Nicholls
Article Id: 21035
Date Added: 10th Feb 2012

Sources

Recent Related Articles

'Very high' pollution warning for London

Sepsis warning

NHS to be more open about preventable deaths

Actions

Add to scrapbook
Show Comments
Add comment
Find all related articles

Tags

Mayden - Innovative cloud-based applications for healthcare
© Mayden Foundation 2017